MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B

ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B
Catalog Number 08814848190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hbsag ii assay result for a patient sample tested on a cobas e 801 analytical unit.The initial result was 1.03 coi (reactive), accompanied by a data flag.The sample was repeated twice, with results of 0.386 coi and 0.327 coi (both non-reactive), accompanied by a data flag.
 
Additional Manufacturer Narrative
Qc and calibration were acceptable.The investigation determined that the initially reactive result was due to a preceding high ecl signal on the same measuring cell, which was flagged with the respective carovr alarm.With regards to the first run results being slightly higher than the second run results (having the same clinical interpretation), it is likely due to pre-analytical issues.The elecsys hbsag ii assay performs within specification.

Brand Name
ELECSYS HBSAG II
Common Device Name
TEST, HEPATITIS B
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24621486
Report Number1823260-2026-00954
Device Sequence Number21366737
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160019/S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number90551701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown